MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, LIPPED, 36MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LNR, LIPPED, 36MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 132-36-53
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitant products: (b)(6) - 132-36-53 - nv gxl lnr, lipped, 36mm id, group 3 cups.(b)(6) - 170-36-07 - biolox delta femoral head 36mm od, +7mm.(b)(6) - 180-01-56 - nv crown cup clstr hole 56mm group 3.(b)(6) - 190-31-08 - alt ha s clr ext sz 8.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that approximately 53 months after a left hip replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain, and osteolysis, and tissue damage.No further issues or complications were reported.No additional information is available.

Brand Name
NV GXL LNR, LIPPED, 36MM ID, GROUP 3 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20070896
Report Number1038671-2024-03084
Device Sequence Number12671238
Product Code JDI
UDI-Device Identifier10885862023421
UDI-Public10885862023421
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/16/2022
Device Catalogue Number132-36-53
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2024
Initial Report FDA Received Date08/26/2024
Date Device Manufactured04/18/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown